# SDR UALA2010040801178

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 49,017 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING RT ENG HYD PUMP ON EICAS.  MOTORED ENGINE, PRESSURE CHECKS NORMAL.  LOW PRESSURE LIGHTS OPS NORMAL. HAS HISTORY.  PUMP, AND FILTERS REPLACED PREVIOUSLY.  NEEDS FURTHER TROUBLESHOOTING.   REMOVED AND REPLACED RT EDP PRESSURE SWITCH.  OPS CHECK & LEAK CHECK GOOD ON GND TEST.
